Taiwanese Journal of Mathematics

Positive Toeplitz Operators Between Different Doubling Fock Spaces

Zhangjian Hu and Xiaofen Lv

Full-text: Open access


Let $F^{p}(\phi)$ be the weighted Fock space on the complex plane $\mathbb{C}$, where $\phi$ is subharmonic with $\Delta \phi \, dA$ a doubling measure. In this paper, we characterize the positive Borel measure $\mu$ on $\mathbb{C}$ for which the induced Toeplitz operator $T_\mu$ is bounded (or compact) from one weighted Fock space $F^{p}(\phi)$ to another $F^{q}(\phi)$ for $0 \lt p, q \lt \infty$.

Article information

Taiwanese J. Math., Volume 21, Number 2 (2017), 467-487.

First available in Project Euclid: 29 June 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B38: Operators on function spaces (general) 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx]

fock space doubling measure toeplitz operator


Hu, Zhangjian; Lv, Xiaofen. Positive Toeplitz Operators Between Different Doubling Fock Spaces. Taiwanese J. Math. 21 (2017), no. 2, 467--487. doi:10.11650/tjm/7031. https://projecteuclid.org/euclid.twjm/1498750962

Export citation


  • W. Bauer, L. A. Coburn and J. Isralowitz, Heat flow, BMO, and the compactness of Toeplitz operators, J. Funct. Anal. 259 (2010), no. 1, 57–78.
  • W. Bauer and J. Isralowitz, Compactness characterization of operators in the Toeplitz algebra of the Fock space $F^p_{\alpha}$, J. Funct. Anal. 263 (2012), no. 5, 1323–1355.
  • C. A. Berger and L. A. Coburn, Toeplitz operators on the Segal-Bargmann space, Trans. Amer. Math. Soc. 301 (1987), no. 2, 813–829.
  • H. R. Cho, B. R. Choe and H. Koo, Linear combinations of composition operators on the Fock-Sobolev spaces, Potential Anal. 41 (2014), no. 4, 1223–1246.
  • ––––, Fock-Sobolev spaces of fractional order, Potential Anal. 43 (2015), no. 2, 199–240.
  • H. R. Cho, J. Isralowitz and J.-C. Joo, Toeplitz operators on Fock-Sobolev type spaces, Integral Equations Operator Theory 82 (2015), no. 1, 1–32.
  • H. R. Cho and K. Zhu, Fock-Sobolev spaces and their Carleson measures, J. Funct. Anal. 263 (2012), no. 8, 2483–2506.
  • B. R. Choe and J. Yang, Commutants of Toeplitz operators with radial symbols on the Fock-Sobolev space, J. Math. Anal. Appl. 415 (2014), no. 2, 779–790.
  • M. Christ, On the $\ol{\pt}$ equation in weighted $L^2$ norms in $\mb{C}$, J. Geom. Anal. 1 (1991), no. 3, 193–230.
  • L. A. Coburn, J. Isralowitz and B. Li, Toeplitz operators with BMO symbols on the Segal-Bargmann space, Trans. Amer. Math. Soc. 363 (2011), no. 6, 3015–3030.
  • O. Constantin and J. Á. Peláez, Integral operators, embedding theorems and a Littlewood-Paley formula on weighted Fock spaces, J. Geom. Anal. 26 (2016), no. 2, 1109–1154.
  • G. M. Dall'Ara, Pointwise eatimates of weighted Bergman kernels in several complex variables, Adv. Math. 285 (2015), 1706–1740.
  • Z. Hu and X. Lv, Toeplitz operators from one Fock space to another, Integral Equations Operator Theory 70 (2011), no. 4, 541–559.
  • ––––, Toeplitz operators on Fock spaces $F^{p}(\varphi)$, Integral Equations Operator Theory 80 (2014), no. 1, 33–59.
  • J. Isralowitz and K. Zhu, Toeplitz operators on the Fock space, Integral Equations Operator Theory 66 (2010), no. 4, 593–611.
  • J. Lu and X. Lv, Toeplitz operators between Fock spaces, Bull. Aust. Math. Soc. 92 (2015), no. 2, 316–324.
  • N. Marco, X. Massaneda and J. Ortega-Cerdà, Interpolating and sampling sequences for entire functions, Geom. Funct. Anal. 13 (2003), no. 4, 862–914.
  • J. Marzo and J. Ortega-Cerdà, Pointwise estimates for the Bergman kernel of the weighted Fock space, J. Geom. Anal. 19 (2009), no. 4, 890–910.
  • R. Oliver and D. Pascuas, Toeplitz operators on doubling Fock spaces, J. Math. Anal. Appl. 435 (2016), no. 2, 1426–1457.
  • G. Schneider and K. A. Schneider, Generalized Hankel operators on the Fock space, Math. Nachr. 282 (2009), no. 12, 1811–1826.
  • ––––, Generalized Hankel operators on the Fock space II, Math. Nachr. 284 (2011), no. 14-15, 1967–1984.
  • A. P. Schuster and D. Varolin, Toeplitz operators and Carleson measures on generalized Bargmann-Fock spaces, Integral Equations Operator Theory 72 (2012), no. 3, 363–392.
  • X. Wang, G. Cao and J. Xia, Toeplitz operators on Fock-Sobolev spaces with positive measure symbols, Sci. China Math. 57 (2014), no. 7, 1443–1462.
  • K. Zhu, Analysis on Fock Spaces, Graduate Texts in Mathematics 263, Springer, New York, 2012.